# SDR BAQA091744

- Difficulty date: December 11, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 880 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010104
- Part serial: 1152897
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 880 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT LEAKING. PART REPLACED WITH SERVICABLE UNIT.  01/06/2004
